MAUDE Adverse Event Report: ASPEN SURGICAL PRODUCTS, INC. BARD-PARKER SAFETY BLADES SIZE 11 STERILE; SAFETY SCALPEL BLADE

ASPEN SURGICAL PRODUCTS, INC. BARD-PARKER SAFETY BLADES SIZE 11 STERILE; SAFETY SCALPEL BLADE
Model Number 373911
Medical Device Problem Code Fail-Safe Problem (2936)
Health Effect - Clinical Code Laceration(s) (1946)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation, and no pictures of the device were provided so the complaint could not be confirmed.It is difficult to determine a root cause with no sample to evaluate, however we suspect there may have been a manufacturing error that led to this incident.This should be considered the final report.If any additional relevant information is identified, it will be submitted in a supplemental report.
 
Event or Problem Description
Complainant alleges "yesterday we had a student cut herself when attempting to slide the protective cover over the blade.She was taking the blade off of the handle at the end of the case.She had a puncture wound to her hand, but the injury was not serious and did not require any dressings or sutures.".

Brand Name
BARD-PARKER SAFETY BLADES SIZE 11 STERILE
Common Device Name
SAFETY SCALPEL BLADE
Manufacturer (Section D)
ASPEN SURGICAL PRODUCTS, INC.
6945 southbelt dr se
caledonia MI 49316
Manufacturer Contact
terry hall
6945 southbelt dr se
caledonia, MI 49316
6166987100
MDR Report Key23357780
Report Number3002750084-2025-00054
Device Sequence Number18414746
Product Code GES
UDI-Device Identifier00840113203086
UDI-Public00840113203086
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number373911
Device Lot Number0351360
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2025
Initial Report FDA Received Date10/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown